# SDR C2XA96IA058

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14828
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Engine: Pwa PW121
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: AS3209157
- Condition: Cut
- Location: Nr 2 Eng Gb
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

IAH - FLT NR 2786 - DURING TAKEOFF, THE PILOT REPORTED THAT THE NR 2 ENGINE OIL PRESSURE STARTED TO FLUCTUATE.  THE CREW SHUTDOWN THE ENGINE AND RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE NR 2 ENGINE AND FOUND A CUT O-RING UNDER THE RGB COVER PLATE FOR AN MEL'D PROPELLER BRAKE SYSTEM, (REF CONTINENTAL EXPRESS SDR CONTROL NR C2XA96IA057).  MAINTENANCE REMOVED AND REPLACED THE O-RING AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
